# SDR DALA2025032002107

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 77,460 hours, 30,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 CORROSION OUT LIMITS IN REF TO NRC 00386: CORROSION ON LH SIDE PLATE STA 1410-1530, PER B757-200 SRM 53-00-53-1A PROCEDURE 1 ALLOWABLE DAMAGE 1, NOTE C, FIG. 101 DETAIL V. CORRECTIVE ACTION: SUMMARY OF NRC 00592: LH SIDE PLATE STA 1410-1530 WAS REPLACED DUE CORROSION LEVEL 2 PER B757-200 SRM 51-40-02-0G PAR 4, PAR 7. D AND PAR 9 B AND SRM 53-00-53-2R PROCEDURE 2 REPAIR 2. (0866708)
